Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have tried the combination Briviat with Carbatrol before, along with Lyrica and Topamax. Once I start with Briviact, I will so much better than I don't even consider it a seizure, than after a week or so, I start to experience more seizures than usual.
Medication could have been working to control seizures- so instead
a little foggy. If it was an uncontrolled seizure you'd be a lot worse
physically and mentally. Instead of trying to blame meds think… read more
So I have had 2 episodes of twitching and jerking. My diagnosis is nocturnal tonic clonic but for the twitching and jerking I am aware and am able to respond though it seems like way too much work to talk. The first episode of t & j was after a tonic clonic. I was t-ing and j-ing so much that my husband felt he needed to hold me tight. Not the right response at all and certainly not comfortable. Last night I had another round of t-ing and j-ing. Lasts for several minutes I think. Always starts… read more
I have a strange case here, I'm been "FYCOMPA" for over two weeks,but the strange thing that I will start to have seizure once I'm on 4mg. However, 2mg everything is fine, In reality if the medication is working shouldn't give a side-effect, but help out more. Am i right?
Did/Has any one have a situation like that and do you know why?
Note: I'm taking Tegretol + carbetrol and know these medication decrease the efficiency of the Fycompa.
MyEpilepsyTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyEpilepsyTeam should be construed as medical and/or health advice.